# SDR HALA2014122400218

- Difficulty date: December 24, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 47,107 hours, 8,448 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, BELOW 80 KTS RT ENGINE HPSOV EICAS CAME ON ENGINE HIGH STAGE BLEED VALVES.  REPAIRED BROKEN TERMINAL LUG NR 3 ON ENGINE 2 AND UN-LOCKED VALVE & STOWED PIN, ACCOMPLISHED.  OPS CHECK IAW AMM 36-11-07, OPS CHECK GOOD, OK FOR SERVICE, MIC SHEET CLEARED PLACARD REMOVED.
